# SDR AALA2019043090907

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 9,268 hours, 3,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY SMOKE LAVATORY SMOKE WARNING DISPLAYED IN FLIGHT. FLIGHT ATTENDANTS REPORTED ALL LAVATORIES SMOKE FREE, WARNING DID NOT REOCCUR. NO ACTIVE WARNING AT ARRIVAL. MAINTENANCE ACCOMPLISHED TEST/RESET OF LAVATORY SMOKE DETECTION PER AMM 26-17-00.
